# SDR AKG2004F00006

- Difficulty date: March 15, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N74MT
- Make and model: Beech B36TC
- Aircraft serial: EA659
- Engine: Cont TSIO520UB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Nut
- Condition: Loose
- Location: Nr 4 Cylinder
- Part time: 121 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING AN ANNUAL INSPECTION.  ONE OF THE CYLINDER RET BASE NUTS FOR THE NR 4 CYLINDER WAS MISSING.  NUT WAS FOUND BETWEEN CYLINDER.  TORQUE CHECK MADE OF THE OTHER NUTS FOUND 3 MORE LOOSE.  WE CHECKED THE OTHER CYLINDER AND FOUND THEN TO BE OK.  ALL OF THE CYLINDER NUT DID HAVE INSPECTION TORQUE SEAL ON THEM.  THIS ENG BUILD DATA WAS 2/6/02. NO RECORD OF  CYLINDER WORK COMPLETED ON THIS ENGINE.
